MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-613
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: sterile fluted headless 1/8" pin 3.5" long; cat#7650-2038a; lot#rdee092.Tri post augment sz7 10mm; cat#5544-a-700; lot#be99l.Triathlon stem extender 25mm; cat#5571-s-025; lot#6p2e9l.Tri press-fit stem 21mm x 100mm; cat#5565-s-021; lot#0077028d.Triathlon stem extender 25mm; cat#5571-s-025; lot#1e5dmd.Tri ts femur sz7 right; cat#5512-f-702; lot#ubui.Tri ts baseplate size 6; cat#5521-b-600; lot#dli7ta.Triathlon symmetric x3 patella; cat#5550-g-339; lot#j8nd.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not available.
 
Event or Problem Description
Dr.Revised a triathlon ts insert performing an i&d due to signs of infection.He changed from a sz 6x13 to a 6x16.This patient already was revised from an arthrex total knee to a spacer due to infection.The triathlon ts was implanted on (b)(6) 2019.Update 06/august/2019: spoke to rep.Original implant surgery (b)(6) 2019 took place in the same hospital as revision.Rep provided usage sheets from primary stryker implant and revision, and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8955414
Report Number0002249697-2019-03045
Device Sequence Number2444518
Product Code MBH
UDI-Device Identifier07613327027402
UDI-Public07613327027402
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number5537-G-613
Device Lot NumberMNNAN7
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR